@Article{EAJAM-7-482, author = {}, title = {Semilocal Convergence Theorem for a Newton-Like Method}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {7}, number = {3}, pages = {482--494}, abstract = {

The semilocal convergence of a third-order Newton-like method for solving nonlinear equations is considered. Under a weak condition (the so-called γ-condition) on the derivative of the nonlinear operator, we establish a new semilocal convergence theorem for the Newton-like method and also provide an error estimate. Some numerical examples show the applicability and efficiency of our result, in comparison to other semilocal convergence theorems.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.090816.270317a}, url = {http://global-sci.org/intro/article_detail/eajam/10760.html} }